MathSciNet Relay Station
MathSciNet bibliographic data
MR2959470 94A08 (42C40 62G08 62H30 94A12)
Xiang, Zhen James; Ramadge, Peter J. Edge-preserving image regularization based on morphological wavelets and dyadic trees. IEEE Trans. Image Process. 21 (2012), no. 4, 1548–1560.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement